# SDR YENA20130515103

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 20,451 hours, 12,564 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0696
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 8,183 hours, 4,956 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 39 ROC-JFK, CREW DECLARED AN EMERGENCY INTO JFK.  DURING CLIMBOUT HYD EDP FAIL MESSAGE POSTS FOLLOWED BY HYD 2 LO PRESS.  CREW PERFORMED QRH FOR BOTH MESSAGES.  ALSO HAD HYD 2 LO QTY WITH 0 INDICATION ON THE HYD PAGE.  WITH HYD 2 ELEC PUMP ON WE MAINTAINED 2700 PSI IN SYS 2.  NORMAL LANDING WITH NORMAL LG EXTENSION.  REMOVED AND REPLACED NR 2 ENG HYD EDP PER AMM 29-11-01.  OPS AND LEAK CHECKS GOOD.
